# SDR TWAA0017406

- Difficulty date: October 30, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE LT FUSELAGE SKIN WAS PILLOWING AT STA 935, BETWEEN LONGERON 22 AND 23L.  REPLACED FUSELAGE SKIN FROM STA 784 TO 996, LONGERON 18L TO 26L, PER DRAWING 5911423.
